# SDR SWAA2022020210751

- Difficulty date: October 11, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL BREAK CRACKED AT STA 540 BL 0 TO RBL 25 / STA 540 BETWEEN BL O AND RBL 25'; REMOVED AND REPLACED PANEL BREAK MPN 143A5240-36 SI # 75309009 ATAG VE0043; IAW BOEING DWG 143A0060 AND SRM 51-40-02-0G-0
